CaltechAUTHORS
  A Caltech Library Service

A 2-local characterization of M(12)

Aschbacher, Michael (2003) A 2-local characterization of M(12). Illinois Journal of Mathematics, 47 (1-2). pp. 31-47. ISSN 0019-2082. http://resolver.caltech.edu/CaltechAUTHORS:ASCijm03

[img]
Preview
PDF
See Usage Policy.

249Kb
[img]
Preview
Postscript
See Usage Policy.

245Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ASCijm03

Abstract

A characterization of the Mathieu group M(12) is established; the characterization is used by Aschbacher and Smith in their classification of the quasithin finite simple groups.


Item Type:Article
Additional Information:©2003 University of Illinois. Received August 16, 2002. Dedicated to Reinhold Baer on the 100th anniversary of his birth. This work was partially supported by NSF DMS-0203417.
Record Number:CaltechAUTHORS:ASCijm03
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:ASCijm03
Alternative URL:http://www.math.uiuc.edu/~hildebr/ijm/spring03/final/aschbacher.html
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3654
Collection:CaltechAUTHORS
Deposited By: Lindsay Cleary
Deposited On:23 Jun 2006
Last Modified:26 Dec 2012 08:55

Repository Staff Only: item control page